# SDR QXEA9600271

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 869701
- Condition: Out Of Adjust
- Location: Emer Exit Door
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BIL - DOOR WARNING LIGHT ILLUMINATED DURING DESCENT THROUGH 20,000 FEET AT 5.1 PSID, SYSTEM PAGE INDICATED EXIT AT 9A. AIRCRAFT LANDED IN BIL WITHOUT FURTHER PROBLEMS.  AIRCRAFT FERRIED TO GEG FOR REPAIR.  PROXIMITY SENSOR ADJUSTED AND EXIT AT 9A IAW MM.  SENSOR OPS CHECKED GOOD IAW MM.  TEST FLIGHT CONDUCTED AND FLIGHT WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
